# SDR DALA2023081706704

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 94,154 hours, 24,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 ONE EMERGENCY PATH LIGHT + LENS AT SEAT 18D UNSECURED. CORRECTIVE ACTION: INSTALLED MISSING BRACKETS AND HARDWARE PER B757 CMM 25-22-57. OPS NML. (4471962)
